# SDR FDEA201007262668

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA39465
- Condition: Misrepaired
- Location: Bs 979
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FORWARD CARGO FLOORBEAM STATION 979. EXISTING REPAIR AT FORWARD CARGO FLOORBEAM STATION 979 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT INACCORDANCE WITH SRM REPAIR SCHEME.  EXISTINGREPAIR REMOVED AND REPLACED WITH NEW REPAIR AS PER E.A. 8-5310-140395 &  E.O. 8-5100-7-5001 A7 PT2 . REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 110.
